Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1961, Volume 6, Issue 2, Pages 182–193 (Mi tvp4765)  

On Linear Estimation Theory for an Infinite Number of Observations

J. Hájek

Prague

Abstract: We consider a stochastic process, subject to the condition that it be representable as a linear combination of a finite number of given functions (the coefficients of the linear combination are assumed to be independent). Among the linear functionals of the stochastic process it is required to find the best unbiased estimate for the linear form of the independent coefficients. The existence of such an estimate is established in Theorem 3.1. The results obtained are natural generalizations of the classical method of least squares to the case of Hilbert space. The given problem can also be considered as a generalization of the well-known problem of Zadeh and Ragazzini [2] on the estimation of a polynomial form against a background of a stationary signal and stationary noise.

Full text: PDF file (1220 kB)

English version:
Theory of Probability and its Applications, 1961, 6:2, 166–177

Received: 19.09.1960
Language:

Citation: J. Hájek, “On Linear Estimation Theory for an Infinite Number of Observations”, Teor. Veroyatnost. i Primenen., 6:2 (1961), 182–193; Theory Probab. Appl., 6:2 (1961), 166–177

Citation in format AMSBIB
\Bibitem{Haj61}
\by J.~H\'ajek
\paper On Linear Estimation Theory for an Infinite Number of Observations
\jour Teor. Veroyatnost. i Primenen.
\yr 1961
\vol 6
\issue 2
\pages 182--193
\mathnet{http://mi.mathnet.ru/tvp4765}
\transl
\jour Theory Probab. Appl.
\yr 1961
\vol 6
\issue 2
\pages 166--177
\crossref{https://doi.org/10.1137/1106021}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4765
  • http://mi.mathnet.ru/eng/tvp/v6/i2/p182

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:62
    Full text:49

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022